MAUDE Adverse Event Report: ACCESS VASCULAR, INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ACCESS VASCULAR, INC. HYDROPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number PICC-142
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the lhr for fg-picc-142 lot #09032001 was performed and did not reveal any anomalies or deviations or nonconformances.
 
Event or Problem Description
The complainant reported that when the hydropicc was removed, a "huge clot was in/on the catheter" and was completely occluded.

Brand Name
HYDROPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR, INC.
175 middlesex turnpike
suite 1a
bedford MA 01730 1459
MDR Report Key12433180
Report Number3015060232-2021-00004
Device Sequence Number4738962
Product Code LJS
UDI-Device Identifier00862559000449
UDI-Public(01)00862559000449(17)210924(10)09032001
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K193015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/24/2021
Device Model NumberPICC-142
Device Catalogue NumberPICC-142
Device Lot Number09032001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/07/2021
Patient Sequence Number1